MathSciNet Relay Station
MathSciNet bibliographic data
MR2780994 (2012d:65147) 65L60 (26A33 34K07 34K37 45J05)
Sweilam, N. H.; Khader, M. M. A Chebyshev pseudo-spectral method for solving fractional-order integro-differential equations. ANZIAM J. 51 (2010), no. 4, 464–475.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement